# SDR AWXA200600354

- Difficulty date: February 20, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 26,632 hours, 10,692 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - FLIGHT CONTROL - CREW REPORTED THE SLATS OVERSPEED ON DEPARTURE, APPROXIMATELY 5 KTS FOR 5 SECS WITH SLATS IN MOTION FROM 1 TO ZERO POSITION.  MAINTENANCE INSPECTED THE SLATS IAW AIRBUS 319 MM 05-51-13.  NO DEFECTS WERE NOTED AND NO FURTHER ACTION WAS REQUIRED.  REPORTED FOR PRECAUTIONARY PURPOSES.
